RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 9, Pages 1227–1241 (Mi de9998)  

Numerical methods. Equations in finite differences

On singular solutions of some boundary value problems and of singular integral equations

I. K. Lifanov, A. V. Setukha

N.E. Zhukovsky Military Engineering Academy

Full text: PDF file (2495 kB)

English version:
Differential Equations, 1999, 35:9, 1242–1255

Bibliographic databases:
UDC: 519.642.7
Received: 24.03.1999

Citation: I. K. Lifanov, A. V. Setukha, “On singular solutions of some boundary value problems and of singular integral equations”, Differ. Uravn., 35:9 (1999), 1227–1241; Differ. Equ., 35:9 (1999), 1242–1255

Citation in format AMSBIB
\Bibitem{LifSet99}
\by I.~K.~Lifanov, A.~V.~Setukha
\paper On singular solutions of some boundary value problems and of singular integral equations
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 9
\pages 1227--1241
\mathnet{http://mi.mathnet.ru/de9998}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1747778}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 9
\pages 1242--1255


Linking options:
  • http://mi.mathnet.ru/eng/de9998
  • http://mi.mathnet.ru/eng/de/v35/i9/p1227

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:48
    Full text:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019